MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID, TYPE B PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID, TYPE B PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-53
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is being requested with regard to the repair and status of the iabp.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) gave a gas loss alarm.The unit was swapped out with another to continue therapy.No patient harm, serious injury or adverse event was reported.
 
Additional Manufacturer Narrative
Testing of actual/suspected device (10/213): a getinge field service engineer (fse) was dispatched to evaluate the iabp.To fix the issue, the fse started unit and ran on a test balloon no indication of helium leaking.The unit went through the helium leak tests as per the service manual, all passed and within factory specs.The fse reassembled the unit and it ran on the test balloon with no issues and a complete calibration and electrical safety test.Unit passed all calibration, functional and safety test per factory specifications.The iabp was then released to the customer and cleared for clinical service.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use on a patient, the cardiosave intra-aortic balloon pump (iabp) gave a gas loss alarm.The unit was swapped out with another to continue therapy.No patient harm, serious injury or adverse event was reported.
 
Event or Problem Description

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12846823
Report Number2249723-2021-02662
Device Sequence Number17194880
Product Code DSP
UDI-Device Identifier10607567108094
UDI-Public10607567108094
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer10/29/2021
10/06/2023
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date02/24/2022
10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown